# SDR CA070927004

- Difficulty date: September 26, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Raythn HAWKER850XP
- Engine: Garrtt TFE7315BR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 307481812
- Condition: Chafed
- Location: Engine
- Part time: 307 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULE INSPECTION FOUND 2 OIL LINES CHAFING. THE SAME PROBLEM WAS ON BOTH ENGINES.THE PROBLEM COMES FROM THE FACTORY SINCE THE AIRCRAFT IS NEW AND LOW TIME. THE AIRCRAFT HISTORY DOES NOT SHOW ANY MAINTENANCE ACTION BEING PERFORMED IN THAT AREA SINCE THE AIRCRAFT WAS DELIVERED NEW AND IS STILL UNDER WARRANTY.  LINE PN 3074818-1 AND PN 3072083-2  (BOTH ENGINES ARE TFE731-5BR SERIES) (TC NR 20070927004)
